# SDR DALA201804302934

- Difficulty date: April 25, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 81,433 hours, 36,132 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR GIRT BAR SLIDE LIGHT WILL NOT EXTINGUISH WHEN DOOR DISARMED.  FOUND THE AFT L2 DOOR PROXIMITY SENSOR 510218 MISSING ONE ENVIRONMENT SPLICE SHEATHING.  REMOVED & TERMINATED THE WIRE SPLICE IAW WDM 25-66-11, & SWPM 20.  THE L2 SLIDE LIGHT EXTINGUISHED.
